# SDR GTIA000097

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - RIGHT SIDE AFT INTERIOR COMPARTMENT FLOOR TRACK LIGHTING WIRES PULLED OUT.  FOUND WIRES LYING ON TOP OF CARPET.  NO DAMAGE.  RE-STOWED WIRES BACK UNDERNEATH CARPET.  OPS PER 33-50-0 GOOD.  NO OTHER DEFECTS NOTED.  (M)
